Global Journal of Pure and Applied Mathematics (GJPAM)

 

 

 

Volume 15  Number 3  (2019)

 

 

Contents

 

General Quasilinear Problems Involving (p1(x); p2(x))-Laplace Type Equation With Robin Boundary

pp. 223-239

H. Belaouidel, A. Ourraoui and N. Tsouli

 

Common Fixed Point Theorems on Complete Metric Space for Two self Maps Using Generalized Altering Distance Functions in Five Variables and Deficit functions

pp. 241-250

Ch. Srinivasa Rao, K. Satya Murthy and M.P.R.Murthy

 

Grammars and multifactorial numbers

pp 251259

Juan G. Triana and Rodrigo De Castro

 

Adomian Polynomial and Elzaki Transform Method of Solving Third Order Korteweg-De Vries Equations

pp 261277

Olufemi Elijah Ige, Matti Heilio, Razaq Adekola Oderinu and Tarig M. Elzaki

 

On Convergence, Stability and Data Dependence of Four-Step Implicit Fixed Point Iterative Scheme for Contractive-Like Operators in Convex Metric Spaces

pp. 279-304

Md. Asaduzzaman and Md. Zulfikar Ali

 

Neutral Impulsive Stochastic Differential Equations Driven by Fractional Brownian Motion with Poisson Jumps and Nonlocal Conditions

pp 305321

S. Abinaya and Sayooj Aby Jose

 

 

[UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact